# SDR DHL2000717120

- Difficulty date: September 22, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR WARNING LIGHT CAME ON IN FLIGHT AT 230 KTS.
